# SDR CA090703001

- Difficulty date: June 30, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 33,255 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN620A
- Condition: Broken
- Location: Floats
- Component: Floats
- Component part number: 12000A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HEARD A LOUD BANG IN FLIGHT AND PILOTS NOTICED MOVEMENT IN THE FLOATS,  ACFT LANDED WITHOUT ANY PROBLEMS. (2) AN6-20A BOLTS HOLDING THE LUG-TIE ROD TO FUSELAGE WERE FOUND BROKEN.  BOLTS WERE REPLACED AND  FLOAT STRUTS AND SPREADER BARS AND ALL FLOAT ATTACH FITTINGS WERE INSPECTED SERVICEABLE.
